# SDR UALA2009031300779

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR REQUIRES FRAME DOUBLER.  HFEC INSP OF UPPER HINGE CUTOUT ACCOMPLISHED, NO CRACKS NOTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOOR FRAME DOUBLER AT UPPER HINGE CUTOUT.
